Locally positive stabilization of infinite-dimensional linear systems by state feedback

B. Abouzaïd, M. E. Achhab, J. N. Dehaye, A. HASTIR, J. J. Winkin

    Research output: Contribution to journalArticlepeer-review


    An overview is given of the locally positive stabilization problem for positive infinite-dimensional linear systems with a bounded control operator. The impossibility of solving this problem by using a nonnegative input is established. Two methods for solving the problem by means of state feedback, namely spectral decomposition and control invariance, are described. The results are illustrated by means of a perturbed diffusion equation with Dirichlet boundary conditions and a diffusion equation with Neumann boundary conditions and pointwise control.

    Original languageEnglish
    Pages (from-to)1-13
    Number of pages13
    JournalEuropean Journal of Control
    Early online date31 Jul 2021
    Publication statusPublished - Jan 2022


    • Distributed parameter systems
    • Partial differential equations
    • Positive infinite-dimensional systems
    • Set invariance
    • Stabilization
    • State feedback


    Dive into the research topics of 'Locally positive stabilization of infinite-dimensional linear systems by state feedback'. Together they form a unique fingerprint.

    Cite this